# SDR YENA201703070163

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 46,883 hours, 16,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, R2 DOOR SHOWED SLIDE DISARMED, UNABLE TO REARM SLIDE DURING FLIGHT.  DURING PRESSURIZATION THE FAULT APPEARED ON THE ECAM DOOR PAGE AND ON VISUAL INSPECTION, THE GIRT BAR WAS MAKING CONTACT WITH THE GIRT BAR FITTING. GIRT BAR FITTING WAS ADJUSTED AND AIRCRAFT PRESSURIZED TO DIFFERENTIAL PRESSURE 8.0 AND THE DEFECT WAS NOT PRESENT.  A VISUAL INSPECTION CONFIRMED THE GIRT BAR WAS NOT IN CONTACT WITH THE FITTING IAW AMM 52-13-00-820-001.  FAULT CLEARED AND NO DEFECTS NOTED.
